A note on geometric factoriality

Bhatwadekar, S. M. ; Russell, K. P. (1995) A note on geometric factoriality Canadian Mathematical Bulletin, 38 (4). pp. 390-395. ISSN 0008-4395

PDF - Publisher Version

Official URL: http://www.math.ca/cmb/v38/p390

Related URL: http://dx.doi.org/10.1081/AGB-200034161


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to University of Toronto Press.
ID Code:3238
Deposited On:11 Oct 2010 09:54
Last Modified:16 May 2016 14:05

Repository Staff Only: item control page